# SDR DALA2025083106421

- Difficulty date: August 24, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 121,991 hours, 17,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV- TO OKC WITH HIGH ENERGY STOP DUE TO ELECTRICAL ODOR IN FLIGHT DECK.   ROAD TRIP. C/W HIGH ENERGY STOP INSPECTION. FWD EQUIPMENT COOLING EXHAUST FAN SEIZED. MEL APPLIED.(9870714)
